# SDR CAL950405

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wl 207.5
- Part time: 62,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN FASTENER HOLES CRACKED IN SEVERAL PLACES BETWEEN WL 207.5 AND 234.35, SECTION 41. THE CRACKS WERE APPROXIMATELY .25 INCH LONG.  THE CRACKED AREA WAS REMOVED.  DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW EA 5310-01188 AND SRM 51-30-2.  (W)
